# SDR DALA2018030801475

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON REMOVABLE LEADING EDGE SKIN, STA ZFS=53 AT VERTICAL STABILIZER (EHV). REMOVABLE LEADING EDGE SKIN, STA ZFS=53 WAS REPAIRED PER SRM 55-30-01-2R-8.
